MathSciNet Relay Station
MathSciNet bibliographic data
MR1913006 46L10 (47B35 47L35)
Jo, Y. S.; Kang, J. H.; Moore, R. L.; Trent, T. T. Interpolation in self-adjoint settings. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3269–3281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement